# SDR DXTA2025012702092

- Difficulty date: January 23, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N330QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500180
- Aircraft time: 9,526 hours, 7,562 cycles
- Engine: Pwc PW535E
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 31J280707
- Part serial: NNA13270139
- Condition: Defective
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE HUNG START: 80-10-06-01 WHEN STARTING ENGINE 1 OBSERVED IGNITION B FUEL FLOW, AND N1 HANG AT 4% ABORTED THE START, RAN THE ENGINE START MALFUNCTION QRC CONTACTED MCC. CORRECTIVE ACTION: REPLACED ENGINE IGNITION EXCITER. OPS CHECK GOOD. IAW P-300 EMM CH. 74-10-01
